# SDR CALA2024012200172

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 124,974 hours, 19,444 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41013
- Condition: Corroded
- Location: Lt Wing Le Slats
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER REPAIR - LEFT WING LEADING EDGE SLATS INTERIOR STRUCTURE CORROSION PREVENTION AND CONTROL PROGRAM (PCP) INSPECTION {B767-57-3-7016} WAS FOUND DENT AND SCRATCH AT SLAT 1/2 UPPER SIDE. PERFORMED REPAIR OF THE #1 SLAT LEADING EDGE SKIN DENTS (#7 THROUGH #11) PER ECRA 5743-01908. ITEM GOOD FOR SERVICE. PERFORMED INSPECTION OF THE REPAIR WHERE THE QC WAS REQUIRED THE #1SLAT LEADING EDGE SKIN AS PER ECRA#5743-01908 FROM STEPS 1 TO 19 FULLY ACCOMPLISHED FROM STEPS 1 TO 3 FULLY ACCOMPLISHED. ITEM OK TO SERVICE.
